# SDR HEEA072141

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 14,179 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 6242944
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUST INPUT CODE EVERYTIME UNIT IS TURNED ON.  UNIT ONLY PICKS UP ONE OR TWO SATELLITES WHEN ANOTHER UNIT WILL PICK UP SEVEN OR EIGHT IN THE SAME AIRCRAFT.  UNIT ALSO INTERMITTENTLY RESTARTS, CHANGES MODES WHILE WAITING FOR IT TO PICK UP MORE SATELLITES INTERMITTENTLY. SENT TO TRIMBLE NAVIGATION FOR WARRANTY REPAIR.
